Skip to Content

Is there a anxiety drug that does not have the side effect of dizziness?

Responses (4)

Brittany25 3 Feb 2017

Any SSRI medication will have the effect of dizziness until you get used to it. It changes the chemical imbalance in your brain. Taking it at night can help with the unwanted side effects like dizziness and upset stomach.

Sidekick55 3 Feb 2017

Different meds cause dizziness for different reasons. The key is telling your doctor you'd like to avoid getting a medication that'll make you dizzy. But yeah it's a side effect with many antidepressants but passes for most.

chuck1957 4 Feb 2017

Hi Sandy; Yes when your in to see the doctor again just tell him or her that you are really having a problem with the medication and staying on them because of the dizziness, And first they may be able to find one that well not do that or at least you well know that if it does show up it is supposed to go away. But there are many different ones can't go through all of them but don't give up. It is well worth the fight to find the right medication. We are all different and what works for one may not help another at all because of our systems so it's hard but sometimes all the doctor can do is try different ones until you hit the one that works the best for you stay positive.

Windchimes123 5 Feb 2017

Hi Sandy,
If you are having anxiety every now and then, Ativan 0.5 mg helps me.
If it's a constant problem then I agree with the others to take a daily medication.
You need to take precautions with all meds if you are sensitive and have dizziness.
Don't get straight up from bed. Swing your legs over and sit until you are sure you are not dizzy. Use a rolling walker with a seat. It will allow you more freedom in the store, knowing you can sit down immediately.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions